# SDR SB08031

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 11D INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 11D.  OPERATIONAL CHECK GOOD.
